Ohio, 2014

Flash Flooding and Flooding in Ohio, July 1 to 2, 2014

July 1 to 2, 2014 · NWS ILN · 5 events in 2 counties and zones

Severe thunderstorms developed during the late evening hours along a slow moving frontal boundary. Some of the storms lingered into the early morning hours of July 2nd.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$21,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Severe thunderstorms developed during the late evening hours along a slow moving frontal boundary. Some of the storms lingered into the early morning hours of July 2nd. The main threats from these storms were heavy rain, flash flooding and large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 1, 7:06 PM EST, 59 minutes earlier.

Area forecast discussion, Jul 1, 7:06 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT TUE JUL 1 2014

.SYNOPSIS...
A SLOW MOVING AND ILL-DEFINED FRONTAL BOUNDARY WILL BE THE FOCUS
FOR SCATTERED THUNDERSTORM DEVELOPMENT IN A HOT AND HUMID
AIRMASS TONIGHT AND WEDNESDAY. DRY WEATHER AND COOLER TEMPERATURES
WILL ARRIVE WITH HIGH PRESSURE FOR THURSDAY THROUGH SATURDAY.
NORMAL TEMPERATURES ARE EXPECTED ON SUNDAY IN WARM ADVECTION
BEHIND THE HIGH CENTER.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT IS POSITIONED NEAR DAY. LOW 70S DEW POINTS ARE OVER
MOST OF THE AREA IN THE SOUTHWEST FLOW AHEAD OF THE FRONT WITH 60S
IN THE FAR NORTHWEST IN THE WESTERLY FLOW BEHIND THE FRONT. LAPS
SHOWS CAPES AROUND 4000 J/KG THAT IS DIMINISHING GRADUALLY THIS
EVENING.

CONVECTION NEAR THE FRONT HAS BECOME WIDESPREAD...SO UPDATED TO
CATEGORICAL POPS FROM CVG TO DAY. SEVERAL STRONG STORMS HAVE
DEVELOPED...AND ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE
DUE IN PART TO RATHER POTENT WINDS ALOFT. EXPECT CONVECTION TO
WEAKEN SOMEWHAT WITH LOSS OF DAYTIME HEATING...THOUGH
THUNDERSTORMS WILL STILL BE LIKELY FOR MOST LOCATIONS ALONG AND
SOUTH OF I-70. LOWS IN THE UPPER 60S ARE FORECAST FOR MOST
SITES...WITH LOW 70S IN THE SOUTHEAST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
CONVECTION ASSOCIATED WITH THE SLOW MOVING FRONT MAY CONTINUE TO
PERCOLATE ON WEDNESDAY. THE MAIN AREA FOR CONVECTION SHOULD BE IN
SOUTHEAST COUNTIES CLOSE TO THE DEPARTING FRONT...BUT ISOLATED
SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT FOR THE WHOLE AREA
AS COOLER AIR ALOFT MOVES IN WITH AN UPPER TROUGH. ACTIVITY SHOULD
DISSIPATE WEDNESDAY NIGHT WITH LOSS OF DAYTIME HEATING AND WITH
FORCING EXITING THE AREA.

HIGH TEMPERATURES WILL COOL A BIT ON WEDNESDAY DUE TO COLD
ADVECTION...WITH HIGHS EXPECTED TO BE IN THE 80S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
A MID LEVEL TROUGH WILL BE CENTERED OVER THE REGION ON THURSDAY
MORNING...WITH MOISTURE SHIFTING EAST OF THE OHIO VALLEY...AND DRIER
AIR BEGINNING TO FILTER IN BEHIND THE WEDNESDAY NIGHT COLD FRONT.
MODEL FORECASTS HAVE TRENDED TOWARD A DRY SOLUTION FOR
THURSDAY...WITH THE EXCEPTION OF THE QPF-SPLOTCHY GFS...SO A DRY
FORECAST WILL BE MAINTAINED. AS A FAIRLY LARGE AREA OF HIGH PRESSURE
THEN MOVES INTO THE REGION...AND HEIGHTS OVER THE OHIO VALLEY BEGIN
TO RISE...A LENGTHY PERIOD OF DRY WEATHER IS EXPECTED THROUGH THE
WEEKEND.

THE COOLEST TEMPERATURES THROUGH THE FORECAST PERIOD ARE EXPECTED ON
THURSDAY...THE CLOSEST DAY BEHIND THE COLD FRONT. SUNNIER CONDITIONS
WILL ALLOW FOR A SLIGHT INCREASE IN TEMPERATURES ON FRIDAY...BUT THE
AIR MASS WILL NOT REALLY BEGIN TO MODIFY UNTIL SATURDAY...WHEN WINDS
ARE EXPECTED TO SHIFT AROUND TO PICK UP A SOUTHERLY COMPONENT AS THE
HIGH SHIFTS EAST OF THE AREA. BY MONDAY...TEMPERATURES WILL AGAIN BY
PUSHING INTO THE UPPER 80S AND NEAR 90 NEAR THE OHIO RIVER.

THE LARGE-SCALE FLOW PATTERN WILL BE FAIRLY FLAT ACROSS THE ENTIRE
CONUS DURING THE WEEKEND...WITH A SHALLOW RIDGE OVER THE CENTRAL AND
WESTERN STATES THAT FLATTENS OUT BY THE END OF SUNDAY. EARLY NEXT
WEEK...MID-LEVEL TROUGHING WILL DEVELOP OVER THE EASTERN HALF OF THE
COUNTRY...PUTTING THE GREAT LAKES AND OHIO VALLEY BACK INTO A
FAVORABLE POSITION FOR CONVECTION. THE FORECAST WILL SPREAD IN 20-30
PERCENT CHANCES OF PRECIPITATION INTO THE ILN CWA ON MONDAY INTO
MONDAY NIGHT...WITH STORMS LOOKING A LITTLE MORE LIKELY ON TUESDAY.
HOWEVER...BY THIS POINT...INDIVIDUAL SHORTWAVES AROUND THE MEAN
TROUGH WILL HAVE A BIG IMPACT IN ACTUAL CONVECTIVE TIMING...AND 12Z
GFSE 500MB HEIGHT SPREADS BEGIN TO LOOK QUITE WAVY AND OUT OF SYNC
FROM ONE ENSEMBLE MEMBER TO THE NEXT.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION HAS FIRED ALONG AND S OF CDFNT RUNNING FROM NR MFD-DAY-
BMG. A H5 VORT MAX IN THE FAST ZONAL FLOW IS HELPING DRIVE THIS
CONVECTION. EXPECT IT TO AFFECT THE TAFS THRU ABOUT 04Z...WITH
CVG/LUK SEEING THE BULK OF THE IFR CONDITIONS. MVFR CONDITIONS ARE
A POSSIBILITY FOR THE REMAINING TAFS.

CDFNT WILL GRADUALLY BE DRAGGED EAST WITH THE CONVECTION THIS EVENING.
COOLER AIR BEHIND THE FRONT COULD INTERACT WITH THE MOISTURE FROM
THE RAINFALL THIS EVENING TO PRODUCE MVFR STRATUS ESPECIALLY IN
THE SRN AND EASTERN TAFS BEFORE 12Z.

DRIER SURFACE AIR WILL WORK IN ON WEDNESDAY...BUT WITH COOLER AIR
ALOFT...EXPECT A SC CIG TO DEVELOP DURING THE AFTN.

OUTLOOK...MVFR CEILINGS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...HATZOS
AVIATION...SITES
Hazardous weather outlook, Jul 1, 7:11 PM EST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT TUE JUL 1 2014

INZ050-058-059-OHZ026-034-035-042>044-051-030015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
MIAMI-
811 PM EDT TUE JUL 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ045-046-052>056-060>065-070>074-
077>082-088-030015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
811 PM EDT TUE JUL 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS DEVELOPING ALONG A SLOW MOVING COLD FRONT MAY REACH
SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS. HEAVY RAIN MAY ALSO CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 7:27 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
827 PM EDT TUE JUL 1 2014

OHZ061-062-070-071-020100-
BUTLER OH-GREENE OH-MONTGOMERY OH-WARREN OH-
827 PM EDT TUE JUL 1 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WARREN...SOUTHEASTERN MONTGOMERY...SOUTHWESTERN GREENE AND EASTERN
BUTLER COUNTIES THROUGH 900 PM EDT...

AT 820 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM HAMILTON
TO BELLBROOK...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MONROE...MIDDLETOWN...
FRANKLIN...WEST CARROLLTON...SPRINGBORO...MIAMISBURG AND KETTERING.

ALSO...TRENTON...SOUTH MIDDLETOWN...POAST TOWN HEIGHTS...CARLISLE...
PEKIN...LYTLE...WOODBOURNE-HYDE PARK...RIVERSIDE...OVERLOOK-PAGE
MANOR AND OAKWOOD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3943 8458 3981 8409 3957 8405 3930 8453
Special weather statement, Jul 1, 7:34 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
834 PM EDT TUE JUL 1 2014

INZ074-075-KYZ091-092-OHZ077-020100-
OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-HAMILTON OH-
834 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HAMILTON...BOONE...
KENTON...SOUTHERN DEARBORN AND OHIO COUNTIES THROUGH 900 PM EDT...

AT 832 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARTFORD...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...AURORA...RISING SUN...
LAWRENCEBURG...BURLINGTON...DELHI TOWNSHIP...UNIVERSITY OF
CINCINNATI...TAYLOR MILL...FORT MITCHELL...
FLORENCE...ERLANGER...COVINGTON AND DOWNTOWN CINCINNATI.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3915 8450 3910 8450 3908 8451 3907 8449
      3896 8448 3895 8502 3907 8504
Special weather statement, Jul 1, 7:42 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT TUE JUL 1 2014

INZ080-KYZ089-090-020115-
SWITZERLAND IN-CARROLL KY-GALLATIN KY-
842 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...CARROLL
AND SWITZERLAND COUNTIES THROUGH 915 PM EDT...

AT 842 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOCUST...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...VEVAY AND
KENTUCKY SPEEDWAY.

ALSO...PRESTONVILLE...MOOREFIELD...BRAYTOWN...GENERAL BUTLER STATE
PARK...ENGLISH...LANGSTAFF...MOUNT STERLING...EASTERDAY...GHENT AND
JACKSONVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3875 8531 3874 8526 3870 8521 3881 8521
      3890 8499 3869 8488 3859 8522 3863 8523
      3872 8533 3874 8533
Special weather statement, Jul 1, 7:42 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT TUE JUL 1 2014

OHZ054-055-020115-
FRANKLIN OH-MADISON OH-
842 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON AND WESTERN
FRANKLIN COUNTIES THROUGH 915 PM EDT...

AT 840 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MADISON
LAKE...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST JEFFERSON...
HILLIARD...GROVE CITY AND UPPER ARLINGTON.

ALSO...BIG PLAIN...LILLY CHAPEL...WRIGHTSVILLE...GEORGESVILLE...LAKE
DARBY...DARBYDALE...LINCOLN VILLAGE...URBANCREST...VALLEYVIEW AND
MARBLE CLIFF ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3981 8302 3981 8324 3978 8325 3973 8360
      3997 8352 4007 8305
Special weather statement, Jul 1, 7:59 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT TUE JUL 1 2014

OHZ056-065-020130-
FAIRFIELD OH-LICKING OH-
859 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LICKING AND NORTHERN
FAIRFIELD COUNTIES THROUGH 930 PM EDT...

AT 858 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BALTIMORE...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUCKEYE LAKE.

ALSO...THURSTON...PLEASANTVILLE...MILLERSPORT...FAIRFIELD BEACH...
HEBRON AND HARBOR HILLS ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3991 8234 3993 8246 3984 8247 3984 8240
      3983 8239 3980 8239 3974 8268 3990 8276
      4005 8234 3992 8228
Local storm report, Jul 1, 8:03 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
903 PM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             5 E MASON               39.35N 84.22W
07/01/2014  M0.50 INCH       WARREN             OH   NWS EMPLOYEE

&&

The radar

The Cincinnati radar (KILN), 34 km away, was scanning. The volume nearest the first event began at 01:04 UTC.

Open the radar archive at this moment

Event by event

2 flood, 2 flash flood, 1 hail. Local standard time, as filed.

Hail, Warren

When
July 1, 8:05 PM EST to 8:07 PM EST
Where
Warren County, 0.53 mi E of South Lebanon
Measured
1 in hail
Reported by
Public
Coordinates
39.370, -84.210

Flood, Licking

When
July 1, 9:25 PM EST to 10:25 PM EST
Where
Licking County, 0.47 mi NNW of Buckeye Lake to 1.01 mi NE of Buckeye Lake
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
39.937, -82.483

High water was reported on several roads in the Buckeye Lake area.

Flash Flood, Licking

When
July 1, 11:50 PM EST to July 2, 12:50 AM EST
Where
Licking County, 0.53 mi E of Buckeye Lake to 0.63 mi NE of Buckeye Lake
Cause
Heavy Rain
Property damage
$20,000
Reported by
Public
Coordinates
39.930, -82.470

Heavy rain caused water to enter the lower level of a home. Multiple roads were also closed in the area.

Flash Flood, Licking

When
July 2, 12:50 AM EST to 2:17 AM EST
Where
Licking County, 0.53 mi E of Buckeye Lake to 0.64 mi WSW of Buckeye Lake
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.930, -82.470

Several roads remained closed in the area due to heavy rain.

Flood, Licking

When
July 2, 1:00 AM EST to 2:17 AM EST
Where
Licking County, 0.89 mi NW of Fleatown to 0.79 mi WSW of Fleatown
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.008, -82.684

High water was reported on some area roadways due to heavy rain.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2014Every state in 2014This day in weather historyWarnings in Ohio, July 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527845, 529339, 520617, 529067, 529070.